# SDR UALA2012090705054

- Difficulty date: September 6, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 33,348 hours, 14,627 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 52
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELAC 1 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN. FLT CONTROL ELAC 1 FAULT.  REMOVED AND REPLACED ELAC NR 1, CHECKS NORMAL PER AMM.  FLT CONTROL ELAC 1 FAULT.  CHECKS NORMAL PER AMM.
